Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amykix

doxycycline tablets and braces

Recommended Posts

I have been taking the doxycycline tablets for about 2 months. I heard that it can stain teeth, but it only stains them if you are younger and don't have all your permanent teeth yet. I have all my permanent teeth, but I am worried it will stain my teeth because of my braces. Have you used these pills with braces and when you got your braces off, were your teeth stained? I am really scared. I want clear skin, but I don't want my teeth stained! Help!

(I have researched it, but I didn't find anything. I just read something online that a girl wrote.)

Share this post


Link to post
Share on other sites

it didnt stain my teeth although mine were already stained from two years of tetracycline. It just makes them look like you've kept shit care of your teeth

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×